Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Mirena and eczema

(1 Post)
OhPuddleducks Tue 11-Aug-15 18:41:12

Didn't have a clue where to put this thread - sorry if this isn't the most appropriate place.

I had the mirena put in about a year and a half ago and since then have had almost constant skin complaints, the worst of which is the return (revenge?) of my childhood eczema. It's literally running riot round my body for the fourth time in less than a year and I feel so low. I'm driven to distraction by the itch and ashamed of how it looks. It's currently all over my arms and chest and advancing rapidly on my legs, stomach and back. The doctors just keep giving me emollient and mild steroid cream. Today I literally cannot bear to have my three and one year olds touch me as it's so itchy. What mother feels like that? I was at the doctors again this morning and got more of the same. I made another appointment to get my mirena removed this week as I've been reading that it can exasberbate eczema and I'm so hoping it will help.

Has anyone else has this? Did removing get the mirena make any difference? If so, how long did it take?

I just want to shed my skin like a snake and start again.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: